# SDR 98UAL900427

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Engine: Ge CFM56*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Ivg Actuator
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

N2 OVERSPEED ON NUMBER TWO ENGINE.  *S/D*  REPLACED ENGINE.  FOUND LEFT INLET GUIDE VANE BOLT/NUT ATTACHING INLET GUIDE VANE ACTUATION RING TO BELLCRANK ASSEMBLY ROD-END MISSING.  NUT:   J149P10BOLT: 99970M42P02.
